# SDR FDEA201012034557

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 45,288 hours, 8,676 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAN OPEN R L1 PASSENGER DOOR CAN NOT OPEN ELECTRICALLY , UNLESS MANUALLY HOLD THE ARM HANDLE AT DISARM POSITION.   MEL 03DEC10 19:03, CAN R RELEASED FOR SERVICE IAW MEL: 52-10-01.    R & R DOOR CONTROL INTERLOCK SWITCH S1-1090, AND GIRT BAR ARMED WARNING SWITCH S1-1090. TESTED IAW AMM 52-10-01-2-0, OPERATES NORMAL.
